Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Analysis of the existence of solutions to hybrid nonlinear differential equations including fractional q-derivative

Document Type : Original Paper

Authors
1 Islamic Azad University
2 Department of Mathematics, Faculty of Science, Bu-Ali Sina University, Hamedan, Iran
Abstract
In this paper, we investigate the existence of solutions for a novel class of nonlinear hybrid differential
equations involving the fractional quantum Caputo derivative. By exploiting the hybrid structure
of the considered equations and the distinctive properties of the fractional quantum derivative, an analytical
framework is established to derive sufficient conditions ensuring the existence of solutions. The proof
is based on Petryshyn’s fixed point theorem, employing the properties of spaces together with compact–
continuous operators. Several illustrative examples are provided to demonstrate the applicability of the
proposed model and to validate the theoretical results. Although explicit numerical values of the solutions
are not computed, the examples confirm that the proposed existence conditions are practically realizable.
The findings of this study serve as a foundation for further research in qualitative and numerical analysis
of fractional differential equations with complex hybrid structures.
Keywords
Subjects


[1] Adams, C. R., 1924. The general theory of a class of linear partial q-difference equations. Transactions of the American Mathematical Society, 26, pp. 283–3
[2] Agarwal, R. P., 1969. Certain fractional q-integrals and q-derivatives, Mathematical Proceedings of
the Cambridge Philosophical Society, 66, pp. 365–370.
[3] Asawasamrit, S., Tariboon, J. and Ntouyas, S. K., 2014. Existence of solutions for fractional qintegro-difference equations with nonlocal fractional q-integral conditions, Abstract and Applied
Analysis, 2014, Article ID 474138. doi: https://doi.org/10.1155/2014/474138
[4] Ahmad, B., Tariboon, J., Ntouyas, S. K., Alsulami, H. H. and Monaquel, S., 2016. Existence results
for impulsive fractional q-difference equations with anti-periodic boundary conditions, Boundary
Value Problems, 2016, pp. 15. doi: https://doi.org/10.1186/s13661-016-0521-y
[5] Ahmadi, A. and Samei, M. E., 2020. On existence and uniqueness of solutions for a class of coupled
system of three term fractional q-differential equations, Journal of Advanced Mathematical Studies,
14(1), pp. 69–80.
[6] Al-Salam, W. A., 1966. Some fractional q-integrals and q-derivatives, Proceedings of the Edinburgh
Mathematical Society, 15, pp. 135–140.
[7] Annaby, M. H. and Mansour, Z. S., 2012. q-Fractional Calculus and Equations, New York, Springer,
Heidelberg.
[8] Berhail, A., Tabouche, N., Alzabut, J. and Samei, M. E., 2022. Using Hilfer-Katugampola fractional
derivative in initial value Mathieu fractional differential equations with application on particle in the
plane, Advances in Continuous and Discrete Models: Theory and Applications, 2022, pp. 44. doi:
https://doi.org/10.1186/s13662-022-03716-6
[9] Boutiara, A., Kaabar, M. K. A., Siri, Z., Samei, M. E. and Yue, X. G., 2022. Investigation of a
generalized proportional Langevin and Sturm-Liouville fractional differential equations via variable
coefficients and anti-periodic boundary conditions with a control theory application arising from
complex networks, Mathematical Problems in Engineering, 2022, Article ID 7018170, pp. 21 pages.
doi: https://doi.org/10.1155/2022/7018170
[10] Chen, Y. and Zhao, J. 2022. Fractional q-calculus modeling of anomalous diffusion in porous media,
Journal of Computational Physics, 456, 110962. doi:https://doi.org/10.1016/j.jcp.2022.11096
[11] Darwish, M. A. and Sadarangani, K., 2014. On Erdélyi-Kober type quadratic integral equation with
linear modification of the argument, Applied Mathematics and Computation , 238, pp. 30–-42. doi:
https://doi.org/10.1016/j.amc.2014.04.002
[12] Das, A., Deb, S., Goswami, R., Ahmed, T., Izadi, Z. and Paevaneh, V., 2023. A generalized Darbo’s
fixed point theorem and its applications to different types of hybrid differential equations, Boundary
Value Problems, 2023, pp. 112. doi: https://doi.org/10.1186/s13661-023-01800-8
[13] Dhage, B. C. and Lakshmikantham, V., 2010. Basic results on hybrid differential equations, Nonlinear Analysis: Hybrid Systems, 4, pp. 414–424. doi: https://doi.org/10.1016/j.nahs.2009.10.005
[14] Eswari, R., Alzabut, J., Samei, M. E., Tunç, C. and Jonnalagad, J. M., 2022. New results on the
existence of periodic solutions for Rayleigh equations with state-dependent delay, Nonautonomous
Dynamical Systems, 9, 103–115. doi: https://doi.org/10.1515/msds-2022-0149
[15] Ferreira, R. A. C. and Markus, A. S., 2011. Positive solutions for a class of boundary value problems
with fractional q-differences, Computers & Mathematics with Applications, 61, pp. 367–373. doi:
https://doi.org/10.1016/j.camwa.2010.11.012
[16] Malafosse, B. and Malkowsky, E., 2007. On the measure of noncompactness of linear operators in
spaces of strongly α-summable and bounded sequences, Periodica Mathematica Hungarica, 55, pp.
129–148. doi: https://doi.org/10.1007/s10998-007-4129-4
[17] Hedayati, V. and Samei, M. E., 2019. Positive solutions of fractional differential equation with two
pieces in chain interval and simultaneous Dirichlet boundary conditions, Boundary Value Problems,
2019, pp. 141. doi: https://doi.org/10.1186/s13661-019-1251-8
[18] Hilfer, R., 2000. Applications of Fractional Calculus in Physics, Singapore, World Scientific.
[19] Houas, M. and Samei, M. E., 2022. Existence and Mittag-Leffler-Ulam-stability results for duffing type problem involving sequential fractional derivatives, International Journal of Applied and
Computational Mathematics, 8, pp. 185. doi: https://doi.org/10.1007/s40819-022-01398-y
[20] Houas, M. and Samei, M. E., 2023. Existence and stability of solutions for linear and nonlinear
damping of q−fractional Duffing-Rayleigh problem, Mediterranean Journal of Mathematics, 20,
pp. 148. doi: https://doi.org/10.1007/s00009-023-02355-9
[21] Izadi, M. and Samei, M. E., 2022. Time accurate solution to Benjamin-Bona-Mahony Burgers equation via Taylor-Boubaker series scheme, Boundary Value Problems, 2022, pp. 17. doi:
https://doi.org/10.1186/s13661-022-01598-x
[22] Jackson, F. H., 1910. q-difference equations, American Journal of Mathematic, 32(4), pp. 305–314.
[23] Çakan, Ü., 2020. A Result on Solvability of Some Fractional Integro-differential Equations
in Abstract Spaces, Bulletin of the Iranian Mathematical Society, 46, pp. 987–1001. doi:
https://doi.org/10.1007/s41980-019-00306-3
[24] Kuratowski, K., 1930. Sur les espaces completes, Fund. Math., 15, pp. 301–309.
[25] Mishra, S. K., Rajković, P., Samei, M. E., Chakraborty, S. K., Ram, B. and Kaabar, M. K. A., 2021. A
q-gradient descent algorithm with quasi-Fejér convergence for unconstrained optimization problems,
Fractal and Fractional, 5(3), 110. doi: https://doi.org/10.3390/fractalfract5030110
[26] Nussbaum, R., 1969. The fixed point index and fixed point theorems for k-set contractions, University of Chicago, Doctoral dissertation.
[27] Ntouyas, S. K. and Samei, M. E., 2019. Existence and uniqueness of solutions for multi-term
fractional q-integro-differential equations via quantum calculus, Advances in Difference Equations,
2019, pp. 475. doi: https://doi.org/10.1186/s13662-019-2414-8
[28] Petryshyn, W. V., 1971. Structure of the fixed points sets of k-set-contractions. Archive for Rational
Mechanics and Analysis, 40, pp. 312–328. doi: https://doi.org/10.1007/BF00252680
[29] Rajković, P. M., Stanković, S. D. and Miomir, S., 2007. Fractional Integrals and Derivatives in qCalculus. Applicable Analysis and Discrete Mathematics, Advances in Difference Equations, 1, pp.
311–323.
[30] Samei, M. E., Hedayati, V. and Rezapour, S., 2019. Existence results for a fraction hybrid differential
inclusion with Caputo-Hadamard type fractional derivative, Advances in Difference Equations, 2019,
pp. 163. doi: https://doi.org/10.1186/s13662-019-2090-8
[31] Samei, M. E., Karimi, L. and Kaabar, M. K. A., 2022. To investigate a class of multi-singular pointwise defined fractional q-integro-differential equation with applications, AIMS Mathematics, 7(5),
pp. 7781–7816. doi: https://doi.org/10.3934/math.2022437
[32] Suantai, S., Ntouyas, S. K., Asawasamrit, S. and Tariboon, J., 2015. A coupled system of fractional
q-integro-difference equations with nonlocal fractional q-integral boundary conditions, Advances in
Difference Equations, 2015, pp. 124. doi: https://doi.org/10.1186/s13662-015-0462-2
[33] Subramanian, M., Alzabut, J., Dumitru, D., Samei, M. E. and Zadaf, A., 2021. Existence, uniqueness
and stability analysis of a coupled fractional-order differential systems involving Hadamard derivatives and associated with multi-point boundary conditions, Advances in Difference Equations, 2021,
pp. 267. doi: https://doi.org/10.1186/s13662-021-03414-9
[34] Tariboon, J. and Ntouyas, S. K., 2013. Quantum calculus on finite intervals and applications to impulsive difference equations, Advances in Difference Equations, 2013, pp. 282. doi:
https://doi.org/10.1186/1687-1847-2013-282
[35] Tariboon, J., Ntouyas, S. K. and Agarwal, P., 2015. New concepts of fractional quantum calculus
and applications to impulsive fractional q-difference equations, Advances in Difference Equations,
2015, pp. 18. doi: https://doi.org/10.1186/s13662-014-0348-8
[36] Zhao, Y., Sun, S., Han, Z. and Li, Q., 2011. Theory of fractional hybrid differential equations, Computers & Mathematics with Applications, 62, pp. 1312–1324. doi:
https://doi.org/10.1016/j.camwa.2011.03.041

  • Receive Date 19 April 2025
  • Revise Date 25 August 2025
  • Accept Date 02 October 2025